On the moduli space of singular Euclidean surfaces

The goal of this paper is to develop some aspects of the deformation theory of piecewise flat structures on surfaces and use this theory to construct new geometric structures on the moduli space of Riemann surfaces.


Publié dans:
Handbook of Teichmüller theory., Volume 1, 507-540
Année
2007
Publisher:
Zürich, Eur. Math. Soc., Zürich
Mots-clefs:
Note:
MSC classes: 30F60 (30F45, 32G15)
Laboratoires:




 Notice créée le 2008-05-14, modifiée le 2019-04-15

n/a:
Télécharger le documentPDF
Lien externe:
Télécharger le documentURL
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)